# SDR VNAA9600039

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Loose
- Location: Lt Eng Eec
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE TORQUE INDICATOR SURGED AND PROPELLER RPM INDICATOR FLUCUATED DURING TAKEOFF.  CREW CONTINUED ON WITH THE TAKEOFF.  THE FLUCUATION AND SURGE PROBLEMS CONTINUED AFTER T/O.  THE CREW ELECTED TO RETURN TO THE FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INSPECTED THE LT ENGINE AND NOTICED THAT THE MAIN CANNON CONNECTOR TO THE ELECTRONIC ENGINE CONTROL WAS LOOSE, TIGHTENED THE CONNECTOR AND GROUND CHECKED GOOD.
